Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Dynamics on nilpotent character varieties
HTML articles powered by AMS MathViewer

by Jean-Philippe Burelle and Sean Lawton
Conform. Geom. Dyn. 26 (2022), 194-207
Published electronically: November 3, 2022


Let $\mathsf {Hom}^{0}(\Gamma ,G)$ be the connected component of the identity of the variety of representations of a finitely generated nilpotent group $\Gamma$ into a connected compact Lie group $G$, and let $\mathsf {X}^0(\Gamma ,G)$ be the corresponding moduli space. We show that there exists a natural $\mathsf {Out}(\Gamma )$-invariant measure on $\mathsf {X}^0(\Gamma ,G)$ and that whenever $\mathsf {Out}(\Gamma )$ has at least one hyperbolic element, the action of $\mathsf {Out}(\Gamma )$ on $\mathsf {X}^0(\Gamma , G)$ is mixing with respect to this measure.
Similar Articles
Bibliographic Information
  • Jean-Philippe Burelle
  • Affiliation: Département de mathématiques, Université de Sherbrooke, Sherbrooke, Quebec J1K 2R1, Canada
  • MR Author ID: 987073
  • ORCID: 0000-0003-2936-8901
  • Email:
  • Sean Lawton
  • Affiliation: Department of Mathematical Sciences, George Mason University, 4400 University Drive, Fairfax, Virginia 22030
  • MR Author ID: 802618
  • ORCID: 0000-0002-7186-3255
  • Email:
  • Received by editor(s): January 31, 2022
  • Received by editor(s) in revised form: August 8, 2022, and August 29, 2022
  • Published electronically: November 3, 2022
  • Additional Notes: The first author acknowledges the support of the Natural Sciences and Engineering Research Council of Canada (NSERC), RGPIN-2020-05557. The second author was partially supported by a Collaboration grant from the Simons Foundation.
  • © Copyright 2022 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 26 (2022), 194-207
  • MSC (2020): Primary 14M35, 22D40, 20F18, 22F50; Secondary 14L30, 37A25
  • DOI:
  • MathSciNet review: 4504602